Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online
Ask a Urologist   »  

What causes milky colored urine?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 1996
Answered : 328 Questions
Question
What can cause milky colored urine?
Posted Fri, 29 Aug 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. Ravi Bansal 41 minutes later
Brief Answer:
milky urine

Detailed Answer:
Hi XXXXXX,

milky urine can be due to Chyluria, phosphates in urine, lipids or very high protein content of urine. even urinary infection can sometimes cause milky urine.

most common among these is chyle from abnormal lymphatic connections to the urine drainage system.

the causes can be confirmed by urine routine examination. urine culture testing, urine protein and creatinine estimation and urine for chylomicrones or triglycerides.

best wishes.
Above answer was peer-reviewed by
 
Follow-up: What causes milky colored urine? 2 hours later
Should I see my dr. Is a script necessary to he rid of it. Thank you
 
 
Answered by Dr. Ravi Bansal 7 hours later
Brief Answer:
milky urine

Detailed Answer:


Yes, you should see your doctor,

You can carry a urine sample in a transparent plastic container, to show to him.

this will give a better idea of the urine color.

thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor